MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECR1515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Headache (1880); Hypersensitivity/Allergic reaction (1907); Memory Loss/Impairment (1958); Fecal Urgency (4818)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in 2012, the patient underwent a second surgery for recurrence of an inguinal hernia, after a first operation poorly performed.During this second surgery, a mesh was implanted.Following this installation, the health of the patient gradually deteriorated.The patient experienced severe digestive disorders, persistent abdominal pain, food intolerances, chronic fatigue, cognitive disorders, and memory loss.It significantly affected the quality life of the patient.In (b)(6) 2017, a new recurrence of the hernia required a third surgery which is a left groin hernia cure by preperitoneal laparoscopic with placement of prosthesis, with installation of another type of mesh, but with despite this new operation, the symptoms already present have not disappeared, and some worsened over time.The patient¿s social life was almost non-existent, limited to a professional activity made extremely difficult by frequent trips to the toilet, beta-blocker treatment for recurrent migraines.The disorders appeared gradually but are now chronic and very disabling, without improvement despite a rigorous lifestyle and several medical consultations.On the contrary, certain symptoms, particularly digestive and neurological, have become more pronounced.The patient¿s current conditions were severe irritable bowel syndrome, with permanent digestive disorders, disabling chronic fatigue, persistent cognitive impairment, memory loss, general hypersensitivity (intestinal, cutaneous, etc), frequent migraines which requiring treatment with beta-blockers.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22084960
Report Number9615742-2025-00565
Device Sequence Number17874004
Product Code FTL
UDI-Device Identifier10884521180291
UDI-Public10884521180291
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberTECR1515
Device Catalogue NumberTECR1515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Disability;
Patient SexMale
Patient Weight75 KG